# SDR 96FDEA01587

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520834
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, -3) IN AFT CARGO BAY AT BS 1050 LBL 20 TO RBL 20 WL 199 ON FLOORBEAM AT NUTPLATES HOLES.  REMOVED CORRODED SECTION OF BS 1050 FLOORBEAM FROM LBL 25 TO RBL 25 WL 199 LOWER FLANGE.  REPAIRED LOWER FLANGE PER FEDEX SRM 53-10-8 FIG 3 EA NR 7-5310-31192.
